# SDR QXEA0300412

- Difficulty date: March 31, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 14,060 hours, 19,405 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BOI- ON FLIGHT 2206 THERE WAS AN UNKNOWN SOURCE OF SMOKE AND FUMES IN CABIN.  GROUND RAN AIRCRAFT NR 1 AND NR 2 ENGINES AND BLEEDS, NO DEFECTS NOTED.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
